Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 48, NWS Lake Charles, LA
NWS Lake Charles, LA issued this flash flood warning at Oct 31, 2015, 6:32 AM CDT for Hardin County, Jasper County, Tyler County, Texas. It was in force for 6 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 31, 2015, 6:32 AM CDT (11:32 UTC)
- Expired
- Oct 31, 2015, 12:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
Counties Hardin County, TX, Jasper County, TX, Tyler County, TX
The radar
The Lake Charles radar (KLCH), 115 km from the middle of the area, began a volume at 11:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 31, 7:00 AM CDT | FLASH FLOOD | 3 Ssw Buna, TX | PUBLIC REPORTS PARTS OF CR 784 FLOODED |
| Oct 31, 8:39 AM CDT | FLASH FLOOD | Saratoga, TX | WATER OVER FM 770 NEAR SARATOGA. |
| Oct 31, 10:15 AM CDT | HEAVY RAIN 10.3 | Saratoga, TX | |
| Oct 31, 10:40 AM CDT | FLASH FLOOD | Silsbee, TX | PUBLIC REPORTS WATER OVER VILLAGE CREEK RD |
| Oct 31, 10:51 AM CDT | FLASH FLOOD | Kountze, TX | MOST ROADS HAVE WATER OVER THEM AT SOME POINT IN THE COUNTY. |
| Oct 31, 11:00 AM CDT | FLASH FLOOD | Silsbee, TX | SILSBEE VFD CONDUCTING WATER RESCUE ON HWY 327 |
| Oct 31, 12:30 PM CDT | FLASH FLOOD | Lumberton, TX | SEVERAL PICTURES OF FLOODING RECEIVED FROM SOCIAL MEDIA IN LUMBERTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 11.5 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 899 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 326 m²/s²
- 0-3 km storm-relative helicity
- 483 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
309
WGUS54 KLCH 311132
FFWLCH
TXC199-241-457-311730-
/O.NEW.KLCH.FF.W.0048.151031T1132Z-151031T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
632 AM CDT SAT OCT 31 2015
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN TYLER COUNTY IN SOUTHEASTERN TEXAS...
HARDIN COUNTY IN SOUTHEASTERN TEXAS...
SOUTHEASTERN JASPER COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 1230 PM CDT SATURDAY
* AT 627 AM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED A
THUNDERSTORM PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. !**
RAINFALL AMOUNTS OF 3 TO 9 INCHES OF RAIN HAVE FALLEN...ESPECIALLY
ACROSS HARDIN COUNTY. FLASH FLOODING HAS ALREADY BEEN REPORTED IN
SILSBEE AND IS LIKELY OCCURRING ACROSS OTHER AREAS OF
HARDIN...TYLER...AND JASPER COUNTIES. SOME DRAINAGES THAT WILL
BECOME FLOODED INCLUDE...BUT ARE NOT LIMITED TO PINE ISLAND
BAYOU...LITTLE PINE ISLAND BAYOU...STEEPBANK CREEK...CYPRESS CREEK
AND VILLAGE CREEK.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LUMBERTON...SILSBEE...KIRBYVILLE...KOUNTZE...SOUR LAKE...EVADALE...
THICKET...FRED...SARATOGA...WILDWOOD...BUNA...VILLAGE MILLS...MT.
UNION...HONEY ISLAND...CANEY HEAD AND BATSON.
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3038 9469 3057 9444 3075 9387 3044 9389
3011 9443 3011 9460
$$
BRAZZELL3 follow-up statements
787
WGUS74 KLCH 311320
FFSLCH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
820 AM CDT SAT OCT 31 2015
TXC199-241-457-311730-
/O.CON.KLCH.FF.W.0048.000000T0000Z-151031T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TYLER TX-HARDIN TX-JASPER TX-
820 AM CDT SAT OCT 31 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT FOR
SOUTHEASTERN TYLER...HARDIN AND SOUTHEASTERN JASPER COUNTIES...
AT 813 AM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THUNDERSTORMS PRODUCING HEAVY RAIN OVER THE WARNED AREA. 6 TO 10
INCHES OF RAIN HAVE FALLEN FROM NEAR SARATOGA...NORTHEAST TO
KOUNTZE...FRED AND KIRBYVILLE. STREAM GAUGES IN THE AREA INDICATE
THAT FLASH FLOODING IS OCCURRING AND SOME REPORTS HAVE BEEN RECEIVED
NEAR SILSBEE. HEAVY RAINFALL WILL CONTINUE ACROSS THE WARNED AREA
AND ADDITIONAL RAINFALL OF 2 TO 4 INCHES ARE POSSIBLE.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LUMBERTON...SILSBEE...KIRBYVILLE...KOUNTZE...SOUR LAKE...EVADALE...
THICKET...FRED...SARATOGA...WILDWOOD...BUNA...VILLAGE MILLS...MT.
UNION...HONEY ISLAND...CANEY HEAD AND BATSON.
SOME OF THE LOCAL DRAINAGES THAT ARE FLOODING OR EXPECTED TO FLOOD
SHORTLY INCLUDE BUT NOT LIMITED TO PINE ISLAND BAYOU...LITTLE PINE
ISLAND BAYOU...CYPRESS CREEK...PEA MONK BRANCH...VILLAGE CREEK...DRY
CREEK...MILL CREEK AND LONG BRANCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3038 9469 3057 9444 3075 9387 3044 9389
3011 9443 3011 9460
$$
BRAZZELL442
WGUS74 KLCH 311525
FFSLCH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1025 AM CDT SAT OCT 31 2015
TXC199-241-457-311730-
/O.CON.KLCH.FF.W.0048.000000T0000Z-151031T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TYLER TX-HARDIN TX-JASPER TX-
1025 AM CDT SAT OCT 31 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT FOR
SOUTHEASTERN TYLER...HARDIN AND SOUTHEASTERN JASPER COUNTIES...
AT 1021 AM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THAT HEAVY RAIN WAS FALLING OVER THE AREA. 8 TO 16 INCHES OF RAIN
HAVE FALLEN. FLASH FLOODING IS ALREADY OCCURRING AND TRAVEL IS
CURRENTLY NOT RECOMMENDED ACROSS CENTRAL HARDIN COUNTY FROM SARATOGA
TO KOUNTZE...SILSBEE AND KIRBYVILLE. IF YOU ARE SAFE...STAY WHERE
YOU ARE! SEVERAL STREAM GAUGES CONTINUE TO INDICATE RAPIDLY RISING
STREAMS THAT ARE ALREADY FLOODING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LUMBERTON...SILSBEE...KIRBYVILLE...KOUNTZE...SOUR LAKE...EVADALE...
THICKET...FRED...SARATOGA...WILDWOOD...BUNA...VILLAGE MILLS...MT.
UNION...HONEY ISLAND...CANEY HEAD AND BATSON.
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3038 9469 3057 9444 3075 9387 3044 9389
3011 9443 3011 9460
$$
BRAZZELL639
WGUS74 KLCH 311616
FFSLCH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1116 AM CDT SAT OCT 31 2015
TXC199-241-457-311730-
/O.CON.KLCH.FF.W.0048.000000T0000Z-151031T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TYLER TX-HARDIN TX-JASPER TX-
1116 AM CDT SAT OCT 31 2015
...THIS IS A FLASH FLOOD EMERGENCY FOR HARDIN COUNTY AND
CENTRAL JASPER COUNTIES...
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT FOR
SOUTHEASTERN TYLER...HARDIN AND SOUTHEASTERN JASPER COUNTIES...
AT 1111 AM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING IN
MUCH OF HARDIN COUNTY. WATER RESCUES ARE CURRENTLY ONGOING NEAR
SILSBEE TEXAS. 8 TO 16 INCHES OF RAIN HAVE FALLEN FROM SARATOGA
NORTHEAST TO KOUNTZE...AND KIRBYVILLE. FLASH FLOODING IS ALREADY
OCCURRING AND MANY ROADS ARE COVERED WITH WATER IN THE WARNED AREA.
DO NOT TRAVEL IN THIS AREA...IF YOU ARE SAFE PLEASE STAY WHERE YOU
ARE.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LUMBERTON...SILSBEE...KIRBYVILLE...KOUNTZE...SOUR LAKE...EVADALE...
THICKET...FRED...SARATOGA...WILDWOOD...BUNA...VILLAGE MILLS...MT.
UNION...HONEY ISLAND...CANEY HEAD AND BATSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. THIS IS AN EXTREMELY DANGEROUS AND LIFE
THREATENING SITUATION. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE
FLEEING AN AREA SUBJECT TO FLOODING OR UNDER AN EVACUATION ORDER.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3038 9469 3057 9444 3075 9387 3044 9389
3011 9443 3011 9460
$$
BRAZZELLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Oct 31, 5:40 AM CDT, 52 minutes earlier.
Area forecast discussion, Oct 31, 5:40 AM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
540 AM CDT SAT OCT 31 2015
.DISCUSSION...
LATEST WATER VAPOR SATELLITE IMAGERY/UPPER AIR ANALYSIS SHOWED AN
ELONGATED POSITIVELY TILTED TROF STRETCHING FROM THE NORTHERN
PLAINS/UPPER MIDWEST SOUTHWARD TO NEAR THE SOUTHERN BAJA. TOW
DISTINCT SHORTWAVES/VORT MAXES ARE EVIDENT...ONE NEAR THE NORTH
DAKOTA/CANADIAN BORDER...AND THE OTHER EMBEDDED WITHIN THE BASE OF
THE TROF OVER NW MEXICO. DOWNSTREAM OF THE TROF AXIS...A 40-50KT
LLJ WAS NOTED ACROSS EAST TEXAS WRN LA...WHICH IS HELPING FUNNEL
RICH GULF MSTR INTO THE REGION...WHICH IS PROGGED TO BOOST PWATS
INTO THE 2 TO 2.5 INCH RANGE...EXCEEDING CLIMO NORMALS FOR THIS
TIME OF YEAR.
AT THE SFC...WARM FRONT IS EVIDENT IN SFC OBS AND RADAR IMAGERY
CURRENTLY LIFTING NORTH THROUGH CENTRAL LA...WITH AN UPSTREAM N-S
ORIENTED CDFNT NOTED OVER CENTRAL TX.
INITIAL ROUND OF SHOWERS AND EMBEDDED THUNDERSTORMS UNDERWAY
ACROSS EAST TEXAS AND WESTERN/CENTRAL LOUISIANA...FUELED BY THE
AFOREMENTIONED LLJ AND RESULTING WAA REGIME...AND SUBTLE IMPULSES
TRANSLATING THROUGH THE SW MID/UPPER LEVEL FLOW ALOFT. MOST
VIGOROUS CONVECTION THUS FAR OCCURRING OVER SOUTHEAST TEXAS...BUT
THAT IS EXPECTED TO CHANGE WITH THE NWD DEPARTURE OF THE WMFNT
ALLOWING FOR GREATER DESTABILIZATION TO OCCUR WITHIN A STRONGLY
SHEARED ENVIRONMENT. INSTABILITY IS PROGGED TO BE AN OVERALL
LIMITING FACTOR...ALONG WITH WINDS GRADUALLY VEERING WITH TIME
WITH THE APPROACH OF THE UPPER TROF. NONETHELESS...CONCUR WITH SPC
ASSESSMENT OF SVR POTENTIAL AND PLACEMENT OF ENTIRE AREA IN SLGT
RISK...WITH TORNADO/DAMAGING WINDS THE PRIMARY SEVERE WEATHER
HAZARDS. THE HIGH PWATS WILL ALSO RESULT IN CONVECTION BEING
VERY EFFICIENT AT RAIN PRODUCTION...WITH THUNDERSTORMS CAPABLE OF
EXTREME RAINFALL RATES.
CDFNT...AND ASSOCIATED N-S BAND OF CONVECTION OVER CENTRAL TX...IS
PROGGED TO CONTINUE EASTWARD TODAY...THOUGH HOW QUICKLY REMAINS A
BIT UNCERTAIN WITH MODELS OFFERING VARIOUS SOLUTIONS AS THE BASE
OF THE UPPER TROF OUT WEST BEGINS TO CUT OFF AS IT PIVOTS THROUGH
WEST TX AND NRN MEXICO...AND A FRONTAL WAVE OR TWO DEVELOP AND
LIFT NORTH ALONG THE BOUNDARY. BOTH OF THESE WOULD TEND TO SLOW
THE EASTWARD PROGRESSION. A GENERAL CONSENSUS PUSHES THE BULK OF
THE RAINFALL OUT OF EAST TX AND WRN LA INTO CENTRAL/SOUTH
CENTRAL/SOUTHEAST LA THIS EVENING...WITH THE FORECAST BECOMING A
LITTLE MORE UNCERTAIN AFTER MIDNIGHT AS THERE IS MORE OF A SPLIT
IN THE GUIDANCE. HAVE HELD OF EXTENDING THE FFA BEYOND ITS
CURRENT END TIME OF 7 PM...AND WILL LET THE DAY CREW FURTHER
EVALUATE HOW THINGS EVOLVE TODAY.
RAINS MAY LINGER INTO SUNDAY AS WELL...ESPECIALLY OVER NORTHERN
AND EASTERN ZONES...BEFORE DRIER AIR FINALLY PUSHES IN SUNDAY
NIGHT INTO MONDAY.
REST OF THE WEEK LOOKS UNEVENTFUL...WITH GOOD RAIN CHANCES
RETURNING TOWARD NEXT WEEKEND AS ANOTHER UPPER TROF APPROACHES.
13
&&
.MARINE...
MODERATE AND GUSTY SOUTH WINDS WILL CONTINUE THIS MORNING AHEAD OF
AN APPROACHING COLD FRONT...WEAKENING A BIT THIS AFTERNOON AS THE
PRESSURE GRADIENT OVER THE AREA RELAXES. WITH THE ONSHORE FLOW...TIDAL
WATERS WILL CONTINUE TO PILE UP ALONG THE COAST...WITH WATER
LEVELS RUNNING ABOUT ONE TO TWO FEET ABOVE PREDICTED VALUES.
THESE ELEVATED WATER LEVELS WILL PERSIST THROUGH TONIGHT UNTIL
OFFSHORE FLOW DEVELOPS AS THE FRONT MOVES THROUGH THE REGION.
SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TOMORROW.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 77 67 73 58 / 100 60 60 40
LCH 79 69 76 61 / 100 60 40 20
LFT 80 70 74 61 / 100 90 80 30
BPT 79 68 76 61 / 100 40 30 20
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR LAZ027>033-041>045-
052>055-073-074.
COASTAL FLOOD ADVISORY UNTIL 6 AM CST SUNDAY FOR LAZ052>054-073-
074.
TX...COASTAL FLOOD ADVISORY UNTIL 6 AM CST SUNDAY FOR TXZ215.
FLASH FLOOD WATCH THROUGH THIS EVENING FOR TXZ180-201-215-216-
259>262.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR GMZ450-452-
455-472-475.
SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR GMZ470.
GALE WARNING UNTIL 7 AM CDT THIS MORNING FOR GMZ470.
SMALL CRAFT EXERCISE CAUTION THROUGH THIS EVENING FOR GMZ430-432-
435.
&&Hazardous weather outlook, Oct 31, 5:54 AM CDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 554 AM CDT SAT OCT 31 2015 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 011100- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 554 AM CDT SAT OCT 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A VIGOROUS STORM SYSTEM APPROACHING THE REGION FROM THE WEST WILL RESULT IN NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE OUTLOOK AREA TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...WITH DAMAGING WINDS AND TORNADOES THE PRIMARY HAZARDS. A FLASH FLOOD WATCH IS IN EFFECT THROUGH TODAY FOR THE RISK OF LOCALLY HEAVY RAINFALL. RAINFALL TOTALS OF 2 TO 4 INCHES ARE EXPECTED...WITH LOCALLY 4 TO 6 INCHES POSSIBLE. THE WATCH MAY NEED TO BE EXTENDED THROUGH TONIGHT FOR PARTS OF EAST AND SOUTH CENTRAL LOUISIANA. A COASTAL FLOOD ADVISORY IS IN EFFECT. MODERATE TO STRONG ONSHORE FLOW WILL RESULT IN TIDES RUNNING 1 TO 2 FEET ABOVE NORMAL...WITH ACTUAL TIDES REACHING 3 TO 4 FT MLLW AT THE TIME OF PREDICTED HIGH TIDE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE POTENTIAL FOR LOCALLY HEAVY RAINFALL MAY LINGER INTO SUNDAY MORNING FOR PARTS OF SOUTH CENTRAL LOUISIANA. OTHERWISE...ONLY LIGHT RAIN IS EXPECTED. NO HAZARDOUS WEATHER IS EXPECTED THE REST OF THE WEEK. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT. GMZ430-432-435-450-452-455-470-472-475-011100- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 554 AM CDT SAT OCT 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT A VIGOROUS STORM SYSTEM APPROACHING THE REGION FROM THE WEST WILL RESULT IN NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE OUTLOOK AREA TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...WITH STRAIGHT LINE WINDS AND WATERSPOUTS THE PRIMARY HAZARDS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS TODAY AS SOUTH WINDS OF 15 TO 25 KNOTS WITH HIGHER GUSTS ARE EXPECTED. WINDS SHOULD GRADUALLY DECREASE THROUGH THE DAY AS THE PRESSURE GRADIENT WEAKENS ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... MARINE INTERESTS SHOULD BE ALERT FOR THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS TODAY AND TONIGHT. 13
In the hours before
Special weather statement, Oct 31, 3:54 AM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
354 AM CDT SAT OCT 31 2015
TXZ201-310945-
HARDIN TX-
354 AM CDT SAT OCT 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TYLER...NORTHWESTERN
ORANGE...NORTHWESTERN JEFFERSON...HARDIN AND SOUTHERN JASPER COUNTIES
UNTIL 445 AM CDT...
AT 353 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM HIGHLANDS TO NEAR SOUR
LAKE...AND MOVING NORTHEAST AT 40 MPH.
WINDS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE... LUMBERTON...SILSBEE...KOUNTZE...SOUR
LAKE...SARATOGA... VILLAGE MILLS...BATSON AND HONEY ISLAND.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR SOUTHEASTERN
TEXAS.
LAT...LON 3053 9433 3026 9411 3022 9412 3020 9410
3018 9416 3019 9418 3018 9419 3019 9421
3018 9421 3017 9424 3017 9427 3014 9428
3010 9435 3010 9441 3011 9443 3011 9460
3035 9468
TIME...MOT...LOC 0853Z 236DEG 37KT 2984 9504 3020 9443
TINGLERSpecial weather statement, Oct 31, 6:30 AM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
630 AM CDT SAT OCT 31 2015
LAZ030-041-TXZ259>262-311215-
BEAUREGARD-CALCASIEU-NORTHERN JASPER-SOUTHERN JASPER-SOUTHERN
NEWTON-NORTHERN NEWTON-
630 AM CDT SAT OCT 31 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN VERNON...
WESTERN BEAUREGARD AND NORTHWESTERN CALCASIEU PARISHES...SOUTHEASTERN
JASPER AND CENTRAL NEWTON COUNTIES...
AT 629 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM CALL TO NEAR WRIGHTS SETTLEMENT TO NEAR EVADALE...AND
MOVING NORTHEAST AT 30 MPH.
WIND GUSTS OF 45 TO 55 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
KIRBYVILLE...MERRYVILLE...FIELDS...EVADALE...CALL...BON WEIR...
BUNA...BIVENS...DEVILS POCKET...OLD SALEM...TROUT CREEK...WRIGHTS
SETTLEMENT...BANCROFT...ORETTA AND BLEAKWOOD.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3057 9403 3092 9358 3089 9357 3088 9357
3087 9356 3053 9340 3027 9408
TIME...MOT...LOC 1129Z 240DEG 27KT 3061 9390 3048 9386 3034 9402
TINGLERThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 3:24 AM CDT | Areal Flood Advisory | LCH | Hardin, Tyler | 3 hr |
| Oct 31, 3:54 AM CDT | Special Weather Statement | LCH | Hardin | 51 min |
| Oct 31, 4:32 AM CDT | Severe Thunderstorm Warning | LCH | Hardin | 43 min |
| Oct 31, 4:51 AM CDT | Flash Flood Warning | LCH | Hardin | 3 hr |
| Oct 31, 5:12 AM CDT | Severe Thunderstorm Warning | LCH | Hardin, Jasper | 48 min |
| Oct 31, 5:27 AM CDT | Tornado Warning | LCH | Hardin, Jasper | 23 min |
| Oct 31, 6:00 AM CDT | Severe Thunderstorm Warning | LCH | Hardin, Jasper, Newton, Tyler | 30 min |
| Oct 31, 6:30 AM CDT | Special Weather Statement | LCH | Newton | 45 min |
| Oct 31, 7:00 AM CDT | Flash Flood Warning | LCH | Newton | 6 hr |
| Oct 31, 8:12 AM CDT | Flash Flood Warning | LCH | Jasper, Newton, Tyler | 5 hr |
| Oct 31, 8:23 AM CDT | Special Weather Statement | LCH | Hardin, Jasper, Newton | 52 min |
| Oct 31, 8:37 AM CDT | River Flood Warning | LCH | Newton, Orange | 14 days |
| Oct 31, 8:47 AM CDT | Tornado Warning | LCH | Newton | 28 min |
| Oct 31, 8:53 AM CDT | Special Weather Statement | LCH | Jasper | 52 min |
| Oct 31, 10:23 AM CDT | Severe Thunderstorm Warning | LCH | Orange | 37 min |
| Oct 31, 11:02 AM CDT | Flash Flood Warning | LCH | Jasper, Newton, Orange | 88 min |
| Oct 31, 12:22 PM CDT | Flash Flood Warning | LCH | Hardin, Jasper, Tyler | 6 hr |
| Oct 31, 12:30 PM CDT | Flash Flood Warning | LCH | Jasper, Newton, Tyler | 6 hr |
| Oct 31, 12:42 PM CDT | Flash Flood Warning | LCH | Jasper, Newton | 6 hr |
| Oct 31, 12:47 PM CDT | Flash Flood Warning | LCH | Jefferson | 6 hr |
| Oct 31, 12:53 PM CDT | Flash Flood Warning | LCH | Orange | 6 hr |
| Oct 31, 2:29 PM CDT | River Flood Warning | LCH | Hardin | 3 days |
| Oct 31, 6:09 PM CDT | Areal Flood Warning | LCH | Hardin, Jasper, Jefferson, Newton, Orange, Tyler | 24 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.